# SDR 2008UALA01194

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 18,455 hours, 8,161 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 4 Slat
- Component: Slat
- Component part number: D2784660100060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 LEADING EDGE SLAT DAMAGED ON ARRIVAL.    REMOVED AND REPLACED NR 4 LT SLAT.
